Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Side effects of migraine medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   Hi, may I answer your health queries
Doctor :   hi
Doctor :   How can I help You
User :   Hi, I brought my wife into the ER earlier today and she was given compazine and dilaudid.
User :   Compazine side effects are nasty and she was subsequently given benadryl
User :   she slept it off and woke up a little while ago feeling the effects still.
User :   I suggested she take tyelenol pm. That won't pose a dangerous interaction would it?
User :   oh, and she is also on propanolol, which she just took for her evening dose
Doctor :   let me read what You have written
Doctor :   Why wad she taken to er?
User :   oh... sorry. Migraine
Doctor :   pK
Doctor :   OK
User :   they did ease her symptoms. the compazine posed side effects that made her feel jittery, very restless legs like symptoms in her whole body. Like "she was crawling out of her skin". she was given benadryl x2 and it helped. Until now.
Doctor :   Ok what is she feeling now
User :   the same side effects from the compazine.
Doctor :   does she have any fever?
User :   no fever
Doctor :   I think it is betterThat You report this to One of the emergency room physicians and get your wife physically examined by one of them
User :   ok thx
Doctor :   We usualy do not prescribe drugs without physicaly examining the patient
Doctor :   I would suggest that You do not administer any medications to Your wife since these drugs have interactions and need to be prescribed by physician only after physical examination
User :   what interactions are contra indicated, please?
Doctor :   Why is your woife taking propanolol?
User :   Migraines and blood pressure
Doctor :   I would suggest that Your wife takes drugs only after they are prescribed by a physician
Doctor :   Ok
Doctor :   Is there anything I can help You with?
User :   no.
User :   thank you
Doctor :   Hope You have understood
User :   yes
Doctor :   Do clarify with the emergency room physicians before administring any drug as they are in a position to moniter Your wife which we cannot do from here
User :   ok thanks
Doctor :   Bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor